# SDR DALA2022090605956

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 CORROSION ON FLOOR STRINGERS LBL (7.55, 10.45, 16.10), RBL (2.90, 16.10) BETWEEN STA 1340 AND STA 1440 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00238 NEW FLOOR STRINGERS LBL10.45 STA 1340 TO STA 1440 WAS REPLACED PER B757-200 SRM. (2392927)
